# SDR AALA202402266430

- Difficulty date: February 24, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 39,773 hours, 15,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 138035
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 39,762 hours, 15,535 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT INOPERATIVE AT 11WL. CHANGED EMERGENCY POWER SUPPLY UNIT 11WL AS REQUIRED.
